# SDR SWAA2014060928812

- Difficulty date: June 4, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,110 hours, 62,278 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2683
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, CLIMBING THRU 700 MSL SMOKE & FUMES IN THE CABIN.  LEVELED OFF AT 11,000 MSL.  R & R GASPER FANS ASSEMBLY IAW MM.
